Journal of South China University of Technology (Natural Science Edition) ›› 2006, Vol. 34 ›› Issue (6): 44-48.

• Electronics, Communication & Automation Technology • Previous Articles     Next Articles

Absolute Stability of Lurie Uncertain Systems with Multiple Time-Varying Delays

Ma Xin-Jun  Xu Bu-gong  Xiang Shao-hua  Huang De-xian   

  1. 1.Automation Engineering R&M Center,Guangdong Academy of Sciences,Guangzhou 510070,Guangdong,China;2.College of Automation Science and Engineering,South China Unlv.of Tech.,Guangzhou 51064 0,Guangdong,China;3.Dept.of Automation,Tsinghua Univ.,Beijing 100084,China
  • Received:2005-02-21 Online:2006-06-25 Published:2006-06-25
  • Contact: 马新军(1972-),男,博士,助理研究员。主要从事数字信息处理、智能预测控制及优化、鲁棒控制及网络化控制系统方面的研究 E-mail:aumaxj@126.com
  • About author:马新军(1972-),男,博士,助理研究员。主要从事数字信息处理、智能预测控制及优化、鲁棒控制及网络化控制系统方面的研究
  • Supported by:

    国家自然科学基金重点资助项目(60334010);广东省自然科学基金资助项目(31406)

Abstract:

Based on the Lyapunov-Krasovskii function and by means of the matrix inequality technique and the non-linear dealing method,Lurie uncertain systems with multiple time-varying delays are investigated.Two new suffi-cient conditions of absolute stability described by linear matrix inequalities are acquired and they are characterized by norm bounded uncertainties and time-varying delays.Calculation examples reveal that the proposed method is less conservative and more efective than the existing ones in the literature.

Key words: time-varying delay, Lurie system, absolute stability, uncertainty, delay dependent